# SDR AALA20101231TUL02

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 64,223 hours, 33,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - CREW REPORTED SMOKE IN THE CABIN DURING FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED IAD LANDED WITHOUT INCIDENT.  ACCOMPLISHED INSPECTION OF APU AND ENGINES NO LEAKS NOTED.  ACCOMPLISHED CARD 21-92-12.  SYSTEM GROUND CHECK NORMAL OPERATION.
